Open Access
March, 2005 A quantitative version of Krein's Theorem
M. Fabian, P. Háyek, V. Montesinos, V. Zizler
Rev. Mat. Iberoamericana 21(1): 237-248 (March, 2005).


A quantitative version of Krein's Theorem on convex hulls of weak compact sets is proved. Some applications to weakly compactly generated Banach spaces are given.


Download Citation

M. Fabian. P. Háyek. V. Montesinos. V. Zizler. "A quantitative version of Krein's Theorem." Rev. Mat. Iberoamericana 21 (1) 237 - 248, March, 2005.


Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1083.46012
MathSciNet: MR2155020

Primary: 46A50 , 46B50

Keywords: ‎Banach spaces , Krein's Theorem , weak compactness

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.21 • No. 1 • March, 2005
Back to Top